# SDR FDEA201412264190

- Difficulty date: December 26, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,329 hours, 33,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Dented
- Location: Bs 523
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 523 JUST BELOW STRINGER 26L.   REPAIRED IAW EA F-5330-T0314272.
